# SDR C2XA04BT116

- Difficulty date: November 12, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 6,830 hours, 5,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76340
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR- CO2686, CREW REPORTED EMERGENCY EXIT SIGN BY THE MAIN CABIN DOOR IS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW EMB 145 AMM NR 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
